Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extensions of totally bounded pseudometrics


Authors: R. A. Alò and H. L. Shapiro
Journal: Proc. Amer. Math. Soc. 19 (1968), 877-884
MSC: Primary 54.35
DOI: https://doi.org/10.1090/S0002-9939-1968-0232342-9
MathSciNet review: 0232342
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.35

Retrieve articles in all journals with MSC: 54.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0232342-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society